# SDR REXA2025020500138

- Difficulty date: December 31, 2024
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N341PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15341
- Aircraft time: 22,196 hours, 17,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: CC67010337
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT OF HYDRAULIC LINES OF MLG LH/RH.  DUE TO EXCESSIVE DAMAGE SUPPORT OF HYDRAULIC LINES OF MLG LH/RH WERE REPLACED PER CRJ900 AMM 20-21-00-910-801-A01 AND CRJ900 SRM 51-41-02-001-001-A01
